# SDR CALA2015030900142

- Difficulty date: March 4, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 68,182 hours, 15,554 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110222
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 15R BETWEEN BS 840 - 860 IS DAMAGED.  REPAIRED DAMAGE IAW SRM 53-00-03 REPAIR 1.
